# SDR USAA20090915EM060

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1833, PHL-MSP - ANTI ICE WING 2 WARNING, FUEL FEED 2 FAULT, SPDA FAIL, CARGO VENT FAIL ANNUNCIATED AT 8000 FT.  THE CREW FOLLOWED QRH PROCEDURES, AN EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM TASK 30-11-00-810-824-A, FAULT CODE DUE TO TRANSITORY CONDITION OF SPDA.  FOUND FAULT CODE 24610015SP2 AND 24610043SP2.  PERFORMED FIM TASK 24-61-00-810-882-A FAULT REMOVED "SPDA FAIL".  FOUND FAULT CODE 28201252 FUEL FEED 2 FAULT, PERFORMED FIM TASK 28-21-00-810-815-A.  FUEL FEED FAULT DID NOT RETURN, OK FOR CONTINUED SERVICE.
